# SDR FDEA202001270229

- Difficulty date: January 27, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 000
- Part serial: 000
- Condition: Corroded
- Location: Frame 40
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE LOWER HOLE AT FR40 HAS CRACK INDICATION,  IN BORE, SHOWING AT THE 3 O'CLOCK POSITION LOOKING   OUTBOARD, HOLE DEPTH MEASURES FROM 0.921" TO 0.990" FROM EDGE OF RECESS REAMED HOLE TO .6324 PER A300-600 SRM 51-40-44.  INSTALLED BUSHES(3EA), WASHERS (2EA), AND NEW   BOLT PER   FDX EA# 6-5710-T0314674 B  P3 TITLE: WINGS - BASIC WING STRUCTURE - CRACK HOLES IN   CENTER   WING JOINT - FR 40 LH/RH
